Persson, Jan
The Fourier transform on L loc 1 and its application to Cauchy problems for linear partial differential equations
Rendiconti del Seminario Matematico della Università di Padova, Tome 45 (1971) , p. 113-127
Zbl 0223.35006 | MR 301345
URL stable : http://www.numdam.org/item?id=RSMUP_1971__45__113_0

Bibliographie

[1] Hille, E., and Phillips, R.S.: Functional analysis and semi-groups, Amer. Math. Soc., Providence, R.I., 1957. MR 89373 | Zbl 0078.10004

[2] Hörmander, L.: Linear partial differential operators, Springer, Berlin, 1963. MR 404822

[3] Ovsjannikov, L.V.: A singular operator in a scale of Banach spaces, Dokl. Akad. Nauk SSSR 163, 819-822 (1965). English translation Soviet Math. Dokl, 6, 1025-1028 (1965). MR 190754 | Zbl 0144.39003

[4] Persson, J.: Global linear Goursat problems for functions of Gevrey-Lednev type, Ann. Sc. Norm., Pisa Cl. Sc. s. 3, 23, 387-412 (1969). Numdam | MR 287131 | Zbl 0176.08801

[5] Treves, F.: On the theory of linear partial differential operators with analytic coefficients, Trans. Am. Math. Soc., 137, 1-20 (1969). MR 247267 | Zbl 0187.03201

[6] Treves, F.: Ovcyannikov theorem and hyperdifferential operators, Instituto de Matematica pura e aplicada, Rio de Janeiro, 1968. MR 290202 | Zbl 0205.39202